Alert archive / Wyoming / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Cheyenne, WY

March 3, 20156 counties in Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this wind chill advisory at Mar 3, 2015, 9:10 PM MST for 6 counties in Wyoming; Sioux County, Nebraska. It took effect at Mar 4, 2015, 2:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2015, 9:10 PM MST (04:10 UTC)
In effect from
Mar 4, 2015, 2:00 AM MST
Expired
Mar 4, 2015, 8:33 AM MST
In force
7 hr
Issued by
NWS Cheyenne, WY

Counties Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 4.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WWUS45 KCYS 040410
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
910 PM MST TUE MAR 3 2015

...BITTER COLD WIND CHILLS EXPECTED LATE TONIGHT...

NEZ095-WYZ101-102-105>107-110-115-041700-
/O.NEW.KCYS.WC.Y.0002.150304T0900Z-150304T1700Z/
NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...HARRISON...DOUGLAS...GLENROCK...LUSK...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...ARLINGTON...ELK MOUNTAIN...LARAMIE
910 PM MST TUE MAR 3 2015

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MST WEDNESDAY. 

* TIMING...TEMPERATURES WILL CONTINUE TO LOWER AS SKIES CLEAR
  THROUGH MIDNIGHT TONIGHT. WIND CHILLS WILL LOWER BELOW 15 BELOW
  ZERO AFTER MIDNIGHT. 

* WIND CHILL VALUES...AROUND 25 BELOW ZERO.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

TT
2 follow-up statements
126 
WWUS45 KCYS 041117
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
417 AM MST WED MAR 4 2015

...FRIGID WIND CHILLS TO PREVAIL THIS MORNING...

.AN ARCTIC AIR MASS HAS COMBINED WITH NORTHWEST WIND SPEEDS OF 5
TO 10 MPH TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO. 

WYZ109-041700-
/O.EXA.KCYS.WC.Y.0002.000000T0000Z-150304T1700Z/
CENTRAL CARBON COUNTY-
INCLUDING THE CITIES OF...RAWLINS...SINCLAIR...HANNA
417 AM MST WED MAR 4 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM MST THIS MORNING. 

* TIMING...THROUGH 10 AM THIS MORNING.

* WIND CHILL VALUES...20 TO 30 BELOW ZERO.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ095-WYZ101-102-105>107-110-115-041700-
/O.CON.KCYS.WC.Y.0002.000000T0000Z-150304T1700Z/
NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...HARRISON...DOUGLAS...GLENROCK...LUSK...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...ARLINGTON...ELK MOUNTAIN...LARAMIE
417 AM MST WED MAR 4 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS
MORNING...

* TIMING...THROUGH 10 AM THIS MORNING.

* WIND CHILL VALUES...20 TO 30 BELOW ZERO.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

HAHN
317 
WWUS45 KCYS 041533
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
833 AM MST WED MAR 4 2015

NEZ095-WYZ101-102-105>107-109-110-115-041645-
/O.CAN.KCYS.WC.Y.0002.000000T0000Z-150304T1700Z/
NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...HARRISON...DOUGLAS...GLENROCK...LUSK...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...LARAMIE
833 AM MST WED MAR 4 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS HAVE RISEN OVER THE AREA EARLY THIS MORNING AND ARE NO
LONGER AT CRITICAL LEVELS. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Mar 3, 9:05 PM MST, 5 minutes earlier.

Area forecast discussion, Mar 3, 9:05 PM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MST TUE MAR 3 2015

.UPDATE...
ISSUED AT 901 PM MST TUE MAR 3 2015

UPDATING THE LATE EVENING FORECAST TO ALLOW THE REMAINDER OF THE
WINTER STORM WARNING AND WINTER WEATHER ADVISORIES TO EXPIRE
ACROSS SOUTHERN WYOMING. BY 930 TONIGHT...WILL ISSUE A WIND CHILL
ADVISORY FOR THE HIGH PLAINS WEST OF A LINE FROM CHEYENNE TO
CHADRON AND IN THE LARAMIE VALLEY THROUGH THE MID WEDNESDAY
MORNING. CASPER IS ALREADY REPORTING WIND CHILLS NEAR -20...WITH
DOUGLAS AND LARAMIE AROUND -10 AT THIS HOUR. EXPECT CLEARING SKIES
OVER THE NEXT 3 TO 6 HOURS WHICH WILL RESULT IN VERY GOOD
RADIATIONAL COOLING OVER THESE AREAS. FURTHER SOUTH...EXPECT
EITHER CALM WINDS OR CLOUD COVER TO HANG ON THROUGH MOST OF THE
NIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 345 PM MST TUE MAR 3 2015

A QUICK MOVING NORTHERN STREAM DISTURBANCE WILL MOVE ACROSS
SOUTHEAST WYOMING AND SOUTHERN NEBRASKA PANHANDLE THIS EVENING.
SOME LIGHT SNOW IS EXPECTED WITH THIS DISTURBANCE. SNOW
ACCUMULATIONS WILL GENERALLY BE ON THE LIGHT WITH AN INCH OR
LESS. HOWEVER...THERE WILL BE A FEW LOCALIZED INSTABILITY BANDS
THAT COULD DROP AN INCH OR TWO OF SNOW NEAR THE INTERSTATE 80
CORRIDOR FROM AROUND LARAMIE AND EASTWARD INTO THE NEBRASKA
PANHANDLE. OTHERWISE SNOW WILL END FROM NORTHWEST TO SOUTHEAST
ACROSS MOST OF THE AREA THIS EVENING. A LAST GASP OF LIGHT SNOW
POSSIBLE NEAR THE SE WYOMING/COLORADO BORDER AFTER MIDNIGHT WITH
LITTLE TO NO ADDITIONAL ACCUMULATION.

WIND CHILL VALUES WILL CONTINUE TO DROP INTO THE OVERNIGHT HOURS.
COULD SEE WIND CHILL VALUES NEAR WARNING CRITERIA IN SOUTHEAST
WYOMING...BUT AS IT STANDS NOW...EXPECTING THE NEED FOR A WARNING.
INTO THE NEBRASKA PANHANDLE IT DOES LOOK LIKE WIND CHILLS WILL
REACH INTO THE ADVISORY RANGE. THE PLAN NOW IS TO HOIST A WIND
CHILL ADVISORY THIS EVENING AS THE WINTER WEATHER ADVISORY
EXPIRES. THAT OF COURSE ASSUMES THE FORECAST REMAINS ON TRACK.

SKIES WILL CLEAR OUT LATE TONIGHT INTO TOMORROW WITH A SUNNY DAY
SETTING UP. TEMPERATURES WILL REMAIN COLD BUT THE AIR MASS WILL
BEGIN TO SLOWLY MODERATE. THE MODERATING TREND WILL CONTINUE INTO
THURSDAY WITH NO CHANCES FOR PRECIPITATION BUT WINDS WILL START TO
RAMP UP ACROSS SOUTHEAST WYOMING THURSDAY AFTERNOON...ESPECIALLY
WEST OF THE LARAMIE RANGE.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM MST TUE MAR 3 2015

A NW FLOW ALOFT WILL HOLD OVER THE REGION THROUGH THIS PERIOD WITH
ARCTIC AIR BEING FORCED WELL NORTH OVER NORTHERN AND EASTERN
CANADA AS THE AMPLIFIED PATTERN OF RECENT FLATTENS. A FEW WEAK
IMPULSES MAY RIDE ACROSS THE NORTHERN ROCKIES INTO THE NORTHERN
PLAINS DURING THE PERIOD BUT FOR NOW LOOK TO HAVE LITTLE EFFECT
ON THE SENSIBLE WEATHER OVER THE CWA OUTSIDE OF VARYING AMOUNTS OF
CLOUDINESS. TEMPS WILL BE ON A GENERAL SLOW WARMUP DURING THE
PERIOD AS HEIGHTS RISE SLOWLY WITH MAXS POSSIBLY REACHING THE 60S
OVER AT LEAST THE PANHANDLE BY EARLY NEXT WEEK. WINDS LOOK TO BE
FAIRLY BENIGN AS WELL THOUGH SOME GUSTY PERIODS POSSIBLE AROUND
THE MTNS AT TIMES...AIDED BY ANY PASSING IMPULSES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH WEDNESDAY)

FAIRLY WIDESPREAD MVFR CONDITIONS WILL PERSIST OVER THE TERMINALS
THROUGH LATE THIS EVENING WITH 1 TO 2 HOUR PERIODS OF IFR VIS IN
SNOW. THIS SHOULD CONTINUE TONIGHT WITH CLEARING CONDITIONS FROM
NORTH TO SOUTH. VFR CONDITIONS ARE EXPECTED BY 07Z WITH WINDS
BECOMING LIGHT AND VARIABLE.

&&

.FIRE WEATHER...
ISSUED AT 520 AM MST TUE MAR 3 2015

A WINTER STORM WILL CONTINUE TO IMPACT MUCH OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE THROUGH TONIGHT. SIGNIFICANT
SNOWFALL ACCUMULATIONS ARE LIKELY ALONG WITH STRONG NORTHERLY
WINDS RESULTING IN EXTREMELY DANGEROUS TRAVEL CONDITIONS. VERY
COLD TEMPERATURES ARE EXPECTED TODAY AND TONIGHT WITH WIDESPREAD
DANGEROUS WIND CHILLS POSSIBLE ON EARLY WEDNESDAY MORNING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY FROM 2 AM TO 10 AM MST WEDNESDAY FOR WYZ101-
     102-105>107-110-115.

NE...WIND CHILL ADVISORY FROM 2 AM TO 10 AM MST WEDNESDAY FOR NEZ095.

&&

UPDATE...TJT
SHORT TERM...SML
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...HAMMER/SML
Hazardous weather outlook, Mar 3, 6:03 AM MST, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
603 AM MST TUE MAR 3 2015

WYZ101>119-041315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
603 AM MST TUE MAR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING WIDESPREAD ACCUMULATING SNOW TO ALL OF
SOUTHEAST WYOMING TODAY AND TONIGHT. THERE WILL LIKELY BE A LULL
LATE THIS MORNING AND EARLY THIS AFTERNOON. SNOW WILL RETURN AGAIN
LATER TODAY AND ESPECIALLY THIS EVENING. WINTER STORM WARNINGS AND
WINTER WEATHER ADVISORIES ARE IN EFFECT FOR ALMOST ALL OF
SOUTHEAST WYOMING THROUGH TONIGHT. PLEASE SEE THOSE PRODUCTS FOR
THE LATEST DETAILS INCLUDING SNOWFALL EXPECTATIONS FOR YOUR AREA.

BITTERLY COLD WIND CHILLS WILL RETURN LATE THIS EVENING AND
TONIGHT WITH VALUES FALLING TO 20 TO 30 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FRIGID WIND CHILLS WILL CONTINUE WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220.

NEZ002-003-019>021-054-055-095-096-041315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
603 AM MST TUE MAR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING WIDESPREAD ACCUMULATING SNOW TO THE
NORTHERN NEBRASKA PANHANDLE TODAY AND TONIGHT. THERE WILL LIKELY
BE A LULL LATE THIS MORNING AND EARLY THIS AFTERNOON. WINTER
WEATHER ADVISORIES ARE IN EFFECT FOR THE NORTHERN HALF OF THE
NEBRASKA PANHANDLE THROUGH TONIGHT. PLEASE SEE THE WINTER WEATHER
ADVISORY FOR THE LATEST DETAILS INCLUDING SNOWFALL EXPECTATIONS
FOR YOUR AREA.

BITTERLY COLD WIND CHILLS WILL RETURN LATE THIS EVENING AND
TONIGHT WITH VALUES FALLING TO 20 TO 30 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FRIGID WIND CHILLS WILL CONTINUE WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220.

In the hours before

Local storm report, Mar 3, 3:18 PM MST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     SNOW             WHEATLAND               42.05N 104.96W
03/03/2015  E4.0 INCH        PLATTE             WY   LAW ENFORCEMENT

            3 TO 4 INCHES. HEAVY SNOW FALLING CURRENTLY.

0300 AM     SNOW             LUSK                    42.76N 104.45W
03/03/2015  E5.0 INCH        NIOBRARA           WY   LAW ENFORCEMENT

            4 TO 5 INCHES. STRONG WINDS PRODUCING SOME POWER OUTAGES.
            PEAK GUST ON AIRPORT AWOS OF 36 MPH.

0300 AM     SNOW             DOUGLAS                 42.76N 105.39W
03/03/2015  E5.0 INCH        CONVERSE           WY   LAW ENFORCEMENT

0300 AM     SNOW             RAWLINS                 41.78N 107.23W
03/03/2015  E5.0 INCH        CARBON             WY   LAW ENFORCEMENT

0300 AM     SNOW             CHADRON                 42.83N 103.00W
03/03/2015  E2.0 INCH        DAWES              NE   LAW ENFORCEMENT

0500 AM     SNOW             FORT LARAMIE            42.21N 104.52W
03/03/2015  M1.0 INCH        GOSHEN             WY   CO-OP OBSERVER

0600 AM     SNOW             SHIRLEY BASIN           42.35N 106.21W
03/03/2015  M4.5 INCH        CARBON             WY   CO-OP OBSERVER

0700 AM     SNOW             6 SSE YODER             41.84N 104.25W
03/03/2015  M3.2 INCH        GOSHEN             WY   COCORAHS

0700 AM     SNOW             TORRINGTON              42.07N 104.18W
03/03/2015  M2.0 INCH        GOSHEN             WY   COCORAHS

0700 AM     SNOW             SE LARAMIE              41.31N 105.58W
03/03/2015  M2.3 INCH        ALBANY             WY   COCORAHS

0700 AM     SNOW             20 WSW WARREN AF BASE   41.04N 105.22W
03/03/2015  M5.0 INCH        LARAMIE            WY   COCORAHS

0700 AM     SNOW             NNE LARAMIE             41.31N 105.58W
03/03/2015  M1.6 INCH        ALBANY             WY   COCORAHS

0700 AM     SNOW             13 SSW MANVILLE         42.61N 104.71W
03/03/2015  M4.0 INCH        PLATTE             WY   COCORAHS

0700 AM     SNOW             12 SSW GLENDO           42.34N 105.11W
03/03/2015  M3.7 INCH        PLATTE             WY   COCORAHS

0700 AM     HEAVY SNOW       4 WSW DOUGLAS           42.73N 105.47W
03/03/2015  M10.1 INCH       CONVERSE           WY   COCORAHS

0700 AM     HEAVY SNOW       3 E DOUGLAS             42.76N 105.33W
03/03/2015  M6.8 INCH        CONVERSE           WY   COCORAHS

0700 AM     HEAVY SNOW       5 S DOUGLAS             42.68N 105.39W
03/03/2015  M8.3 INCH        CONVERSE           WY   COCORAHS

0700 AM     HEAVY SNOW       1 SW GLENROCK           42.85N 105.87W
03/03/2015  M8.3 INCH        CONVERSE           WY   COCORAHS

0700 AM     HEAVY SNOW       12 NNW LOST SPRINGS     42.93N 105.01W
03/03/2015  M6.5 INCH        CONVERSE           WY   COCORAHS

0700 AM     SNOW             22 NNE ROLLING HILLS ES 43.20N 105.68W
03/03/2015  M4.3 INCH        CONVERSE           WY   COCORAHS

0700 AM     SNOW             4 SW GLENDO             42.46N 105.08W
03/03/2015  M4.8 INCH        PLATTE             WY   COCORAHS

0700 AM     SNOW             NW FORT LARAMIE         42.21N 104.52W
03/03/2015  M2.5 INCH        GOSHEN             WY   COCORAHS

0700 AM     SNOW             7 NNE FORT LARAMIE      42.31N 104.46W
03/03/2015  M2.4 INCH        GOSHEN             WY   COCORAHS

0700 AM     SNOW             5 S GUERNSEY            42.19N 104.74W
03/03/2015  M4.0 INCH        PLATTE             WY   COCORAHS

0700 AM     SNOW             E GERING                41.83N 103.67W
03/03/2015  M0.5 INCH        SCOTTS BLUFF       NE   COCORAHS

0700 AM     HEAVY SNOW       SINCLAIR                41.78N 107.12W
03/03/2015  M7.0 INCH        CARBON             WY   COCORAHS

0700 AM     SNOW             6 NE SCOTTSBLUFF        41.93N 103.58W
03/03/2015  M1.5 INCH        SCOTTS BLUFF       NE   COCORAHS

0700 AM     SNOW             7 NW ALLIANCE           42.17N 102.97W
03/03/2015  M1.0 INCH        BOX BUTTE          NE   COCORAHS

0700 AM     SNOW             4 E HEMINGFORD          42.32N 103.00W
03/03/2015  M1.5 INCH        BOX BUTTE          NE   COCORAHS

0700 AM     SNOW             10 NNE HEMINGFORD       42.45N 103.00W
03/03/2015  M1.5 INCH        DAWES              NE   COCORAHS

0700 AM     SNOW             39 WSW CHADRON          42.61N 103.71W
03/03/2015  M4.0 INCH        SIOUX              NE   COCORAHS

0700 AM     SNOW             3 NW BURNS              41.22N 104.40W
03/03/2015  M1.4 INCH        LARAMIE            WY   COCORAHS

0700 AM     SNOW             2 S CHEYENNE            41.12N 104.79W
03/03/2015  M0.5 INCH        LARAMIE            WY   COCORAHS

0700 AM     SNOW             9 E CHEYENNE            41.15N 104.62W
03/03/2015  M1.0 INCH        LARAMIE            WY   COCORAHS

0700 AM     SNOW             10 N CHEYENNE           41.29N 104.79W
03/03/2015  M2.0 INCH        LARAMIE            WY   COCORAHS

0700 AM     SNOW             3 ESE LARAMIE           41.29N 105.53W
03/03/2015  M2.0 INCH        ALBANY             WY   COCORAHS

0700 AM     SNOW             17 WNW LARAMIE          41.40N 105.89W
03/03/2015  M2.3 INCH        ALBANY             WY   COCORAHS

0700 AM     HEAVY SNOW       2 S ELK MOUNTAIN        41.66N 106.41W
03/03/2015  M13.0 INCH       CARBON             WY   COCORAHS

0700 AM     SNOW             NE MEDICINE BOW         41.90N 106.20W
03/03/2015  M3.0 INCH        CARBON             WY   COCORAHS

0700 AM     SNOW             WHEATLAND               42.05N 104.96W
03/03/2015  M2.0 INCH        PLATTE             WY   PUBLIC

0700 AM     SNOW             20 SW WHEATLAND         41.85N 105.23W
03/03/2015  M5.5 INCH        PLATTE             WY   COCORAHS

0700 AM     SNOW             1 N LA GRANGE           41.65N 104.16W
03/03/2015  M1.0 INCH        GOSHEN             WY   COCORAHS

0700 AM     SNOW             13 NNE BAYARD           41.93N 103.23W
03/03/2015  M0.6 INCH        MORRILL            NE   COCORAHS

0700 AM     SNOW             9 NE HARRISON           42.78N 103.76W
03/03/2015  M6.0 INCH        SIOUX              NE   CO-OP OBSERVER

0700 AM     SNOW             12 WNW HARRISBURG       41.62N 103.95W
03/03/2015  M1.3 INCH        BANNER             NE   CO-OP OBSERVER

0700 AM     SNOW             29 N TORRINGTON         42.49N 104.18W
03/03/2015  M4.0 INCH        GOSHEN             WY   CO-OP OBSERVER

0700 AM     HEAVY SNOW       SW ELK MOUNTAIN         41.69N 106.41W
03/03/2015  M12.4 INCH       CARBON             WY   COCORAHS

0700 AM     HEAVY SNOW       SSE SARATOGA            41.45N 106.81W
03/03/2015  M7.0 INCH        CARBON             WY   COCORAHS

0730 AM     SNOW             SYBILLE RESEARCH UNIT   41.76N 105.38W
03/03/2015  M3.4 INCH        ALBANY             WY   CO-OP OBSERVER

0800 AM     SNOW             4 SE LARAMIE            41.27N 105.53W
03/03/2015  M1.5 INCH        ALBANY             WY   CO-OP OBSERVER

0800 AM     SNOW             1 SSW CHEYENNE          41.13N 104.80W
03/03/2015  M1.0 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             5 SSW CHEYENNE          41.08N 104.83W
03/03/2015  M1.5 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             2 NW CHEYENNE           41.17N 104.82W
03/03/2015  M1.0 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             SCOTTSBLUFF             41.87N 103.66W
03/03/2015  M0.8 INCH        SCOTTS BLUFF       NE   TRAINED SPOTTER

0800 AM     SNOW             HILLSDALE               41.21N 104.48W
03/03/2015  M0.5 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             12 SSE HORSE CREEK      41.25N 105.09W
03/03/2015  M0.5 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             1 SE DOUGLAS            42.75N 105.38W
03/03/2015  M5.4 INCH        CONVERSE           WY   CO-OP OBSERVER

0800 AM     SNOW             1 N RAWLINS             41.80N 107.23W
03/03/2015  M9.7 INCH        CARBON             WY   CO-OP OBSERVER

0800 AM     SNOW             11 NNE LANCE CREEK      43.17N 104.56W
03/03/2015  M2.3 INCH        NIOBRARA           WY   CO-OP OBSERVER

0800 AM     SNOW             HEMINGFORD              42.32N 103.08W
03/03/2015  M1.0 INCH        BOX BUTTE          NE   CO-OP OBSERVER

0800 AM     SNOW             2 SE CHEYENNE           41.12N 104.76W
03/03/2015  E1.0 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             ENE CHEYENNE            41.15N 104.79W
03/03/2015  M0.5 INCH        LARAMIE            WY   AMATEUR RADIO

0800 AM     SNOW             3 SW CHADRON            42.80N 103.04W
03/03/2015  M1.8 INCH        DAWES              NE   CO-OP OBSERVER

0939 AM     SNOW             4 SE BUFORD             41.07N 105.25W
03/03/2015  M2.0 INCH        LARAMIE            WY   CO-OP OBSERVER

0939 AM     SNOW             7 NE CHEYENNE           41.22N 104.70W
03/03/2015  M2.0 INCH        LARAMIE            WY   TRAINED SPOTTER

0939 AM     SNOW             CHUGWATER               41.76N 104.82W
03/03/2015  M2.8 INCH        PLATTE             WY   CO-OP OBSERVER

0100 PM     HEAVY SNOW       W DEEP CREEK CAMPGROUND 41.46N 106.28W
03/03/2015  E15.0 INCH       CARBON             WY   PARK/FOREST SRVC

            SAND LAKE SNOTEL IN THE SNOWY RANGE.  ELEVATION 10050
            FEET.  SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
            PAST 23 HOURS.

0100 PM     SNOW             2 SW CAMPBELL CREEK CAM 42.44N 105.86W
03/03/2015  E9.0 INCH        CONVERSE           WY   PARK/FOREST SRVC

            LA PRELE CREEK SNOTEL IN THE LARAMIE RANGE.  ELEVATION
            8375 FEET.  SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 23 HOURS.

0100 PM     SNOW             1 SSW WINDY PEAK        42.28N 105.58W
03/03/2015  E9.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            WINDY PEAK SNOTEL IN THE LARAMIE RANGE. ELEVATION 7900
            FEET.  SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
            PAST 23 HOURS.

0100 PM     HEAVY SNOW       11 NW JACK CREEK CAMPGR 41.40N 107.26W
03/03/2015  E12.0 INCH       CARBON             WY   PARK/FOREST SRVC

            SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       1 NNW BATTLE CREEK CAMP 41.11N 107.17W
03/03/2015  E13.5 INCH       CARBON             WY   PARK/FOREST SRVC

            SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
            RANGE.  ELEVATION 8150 FEET.  SNOW WATER EQUIVALENT IS
            0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       8 ENE HOG PARK CAMPGROU 41.06N 106.71W
03/03/2015  E19.5 INCH       CARBON             WY   PARK/FOREST SRVC

            BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9820 FEET.  SNOW WATER EQUIVALENT IS 1.3 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 23 HOURS.

0100 PM     SNOW             2 SE YELLOW PINE CAMPGR 41.23N 105.38W
03/03/2015  E3.0 INCH        ALBANY             WY   PARK/FOREST SRVC

            CROW CREEK SNOTEL IN THE LARAMIE RANGE.  ELEVATION 8330
            FEET.  SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
            PAST 23 HOURS.

0100 PM     HEAVY SNOW       3 SW HOG PARK RESERVOIR 41.00N 106.91W
03/03/2015  E19.5 INCH       ROUTT              CO   PARK/FOREST SRVC

            WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            8950 FEET.  SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 23 HOURS.

0100 PM     SNOW             7 WSW BATTLE CREEK CAMP 41.05N 107.27W
03/03/2015  E10.5 INCH       CARBON             WY   PARK/FOREST SRVC

            BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 7440 FEET.  SNOW WATER EQUIVALENT IS 0.7 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       2 NW JACK CREEK CAMPGRO 41.30N 107.15W
03/03/2015  E0.0 INCH        CARBON             WY   PARK/FOREST SRVC

            DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            8880 FEET.  SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       5 WSW SUGAR LOAF CAMPGR 41.33N 106.38W
03/03/2015  E12.0 INCH       CARBON             WY   PARK/FOREST SRVC

            NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE.  ELEVATION
            10130 FEET.  SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 23 HOURS.

0100 PM     SNOW             NW RYAN PARK CAMPGROUND 41.33N 106.50W
03/03/2015  E10.5 INCH       CARBON             WY   PARK/FOREST SRVC

            SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE.  ELEVATION
            8440 FEET.  SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       4 NW HOG PARK RESERVOIR 41.07N 106.94W
03/03/2015  E22.5 INCH       CARBON             WY   PARK/FOREST SRVC

            LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 8915 FEET.  SNOW WATER EQUIVALENT IS 1.5 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       2 WSW BOTTLE CREEK CAMP 41.16N 106.93W
03/03/2015  E24.0 INCH       CARBON             WY   PARK/FOREST SRVC

            WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
            ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.6 INCHES
            AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
            ACCUMULATION WAS OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       2 E BATTLE LAKE         41.15N 106.97W
03/03/2015  E25.5 INCH       CARBON             WY   PARK/FOREST SRVC

            OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE.  ELEVATION
            10000 FEET.  SNOW WATER EQUIVALENT IS 1.7 INCHES AND THE
            SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
            OVER PAST 23 HOURS.

0100 PM     HEAVY SNOW       ENE NASH FORK CAMPGROUN 41.36N 106.23W
03/03/2015  E12.0 INCH       ALBANY             WY   PARK/FOREST SRVC

            BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE.  ELEVATION 10240
            FEET.  SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
            PAST 23 HOURS.

0100 PM     SNOW             2 NE ROB ROY RESERVOIR  41.24N 106.23W
03/03/2015  E7.5 INCH        ALBANY             WY   PARK/FOREST SRVC

            CINNABAR PARK SNOTEL IN THE SNOWY RANGE.  ELEVATION 9574
            FEET.  SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
            PAST 23 HOURS.

0100 PM     HEAVY SNOW       3 WNW SUGAR LOAF CAMPGR 41.38N 106.35W
03/03/2015  E16.5 INCH       CARBON             WY   PARK/FOREST SRVC

            MEDICINE BOW SNOTEL IN THE SNOWY RANGE.  ELEVATION 10500
            FEET.  SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE SNOW
            TO LIQUID RATIO USED WAS 15 TO 1.  ACCUMULATION WAS OVER
            PAST 23 HOURS.

&&

TTRUDEL

Nearby

Wind Chill Advisories in Wyoming, 2015Wind Chill Advisories in Nebraska, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.